# SDR SWAA2012052104241

- Difficulty date: May 15, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 29,174 hours, 17,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT BS 270, LBL 8.  REPAIRED SUPPORT PER EA.
